Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4263
Title: Filters and pathwise connectification
Authors: Costantini, Camillo
Fedeli, Alessandro
Le Donne, Attilio
Keywords: pathwise connectedpathwise connectifiable(free) open filtercountable base
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: C. Costantini, A. Fedeli and A. Le Donne, "Filters and pathwise connectification", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 173-187.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
Let p be a free open-filter on a Hausdorff space X. In this paper we investigate when $X \cup {p}$ can be densely embedded in a pathwise connected $T_2$-space. The main part of the paper is devoted to the cases where X is the rational or the real line.
Type: Article
URI: http://hdl.handle.net/10077/4263
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
CostantiniFedeliLedonneRendMat32.pdf233.09 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,183
checked on Apr 1, 2020

Download(s) 50

281
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.